Common fixed point theorems for compatible mappings of type (A) satisfying certain contractive conditions in partial metric space

Volume 12, Issue 1, pp 38--47 http://dx.doi.org/10.22436/jnsa.012.01.04 Publication Date: October 06, 2018       Article History

Authors

Durdana Lateef - College of Science, Taibah University, Al-Madinah Al-Munawwarah, 41411, Kingdom of Saudi Arabia.


Abstract

The aim of this paper is to prove common fixed point theorems for compatible mappings of type (A) for three self-mappings satisfying certain contractive conditions and its topological properties in partial metric spaces.


Keywords


MSC


References